THE FORM OF AUTOMORPHISMS OF AN ABELIAN GROUP HAVING THE WEAK EXTENSION PROPERTY

Authors

  • S. Abdelalim University of Hassan II Casablanca - Departement of Mathematical and Computer Sciences
  • M. Zeriouh CRMEF Fez-Meknes - Department of Mathematics
  • M. Ziane University of Mohamed first - Department of Mathematical and Computer

Keywords:

abelian groups, p-groups, torsion groups, automorphism group

Abstract

Let A be an abelian group and let α be an automorphism of A.  In this paper we show that if the restriction of α to any p-component Ap of A is of the form: α \(\upharpoonright\) Ap = πid\(_{A_{p}}\) + ρ, where p is a prime number, π a p-adic invertible number and ρ ∈ Hom(Ap, A1) with A1 is the first subgroup Ulm of the group A.  Then α satisfies the weak extension property.

Downloads

Published

2019-02-27

How to Cite

Abdelalim, S., Zeriouh, M., & Ziane, M. (2019). THE FORM OF AUTOMORPHISMS OF AN ABELIAN GROUP HAVING THE WEAK EXTENSION PROPERTY. Italian Journal of Pure and Applied Mathematics, 41, 143–148. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7142

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 5 6 7 8 9 10 11 12 13 14 > >> 

You may also start an advanced similarity search for this article.